# SDR DALA2023102308716

- Difficulty date: February 13, 2019
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 93,189 hours, 42,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0679 FUSELAGE / SKIN / FS 440 TO FS 460 / S-1 TO S-2R / EXISTING REPAIR. CORRECTIVE ACTION: REF ERA 565755-14. (0943212)
